Dirichlet problem for parabolic equations with continuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 3, p. 405-441
@article{ASNSP_1976_4_3_3_405_0,
     author = {Bouillet, Julio E.},
     title = {Dirichlet problem for parabolic equations with continuous coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {3},
     year = {1976},
     pages = {405-441},
     zbl = {0336.35056},
     mrnumber = {481532},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_3_405_0}
}
Bouillet, Julio E. Dirichlet problem for parabolic equations with continuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 3, pp. 405-441. http://www.numdam.org/item/ASNSP_1976_4_3_3_405_0/

[1] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Communications on Pure and Applied Mathematics, 12, no. 4 (1959). | MR 125307 | Zbl 0093.10401

[2] E.B. Pabes, Singular integrals and partial differential equations of parabolic type, Studia Mathematica, 28 (1966). | MR 213744 | Zbl 0144.35002

[3] E.B. Fabes - M. Jodeitjr., LP-boundary value problems for parabolic equations, Bulletin A.M.S., 74, no. 6 (1968). Also Singular integrals and boundary value problems for parabolic equations in a half-space, University of Minnesota. | MR 233081 | Zbl 0174.42202

[4] E.B. Fabes - N.M. Rivière, Systems of parabolic equations with uniformly continuous coefficients, Journal d'Analyse Mathématique, 17 (1966). | MR 216137 | Zbl 0144.35203

[5] E.B. Fabes - N.M. Rivière, LP-estimates near the boundary for solutions of the Dirichlet problem, Annali della Scuola Normale Superiore, Pisa, 24, fasc. III (1970). | Numdam | MR 287142 | Zbl 0207.10503

[6] E.B. Fabes, Singular integrals and their applications to the Cauchy and Cauchy-Dirichlet problems for parabolic equations, Notes from a course given at the Istituto Matematico, Università di Ferrara, Italia, 1970.

[7] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1964. | MR 181836 | Zbl 0144.34903

[8] G.H. Hardy - J.E. Littlewood - G. Pölya, Inequalities, Cambridge at the University Press, 1952. | MR 46395 | Zbl 0047.05302

[9] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501

[10] V.A. Solonnikov, On boundary value problems for linear parabolic systems of differential equations of a general type (Russian), Trudy Matematicheskogo Instituta Akademii Nauk (Steklov), 83, Leningrad, 1965. | MR 211083 | Zbl 0164.12502

[11] E. Gagliardo, Proprietà di alcune classi di funzioni di più variabili, Ricerche di Matematica, 7 (1958). | MR 102740 | Zbl 0089.09401

[12] W. Pogorzelski, Étude de la matrice des solutions fondamentales du système parabolique d'équations aux dérivées partielles, Ricerche di Matematica, 7 (2) (1958). | MR 105561 | Zbl 0085.30903